Lancaster EPrints

Optimal Simple Monetary and Fiscal Rules under Limited Asset Market Participation

Motta, Giorgio and Tirelli, Patrizio (2012) Optimal Simple Monetary and Fiscal Rules under Limited Asset Market Participation. Journal of Money, Credit and Banking, 44 (7). 1351–1374. ISSN 0022-2879

Full text not available from this repository.

Abstract

The combination of limited asset market participation and consumption habits generates indeterminacy for empirically plausible calibrations of a business cycle model characterized by price and nominal wage rigidities. Equilibrium determinacy is restored by demand management policies based on simple fiscal rules. In this regard, fiscal control of nominal income growth is particularly effective. In addition the complementarity between the Taylor rule and the fiscal feedback on nominal income growth produces relatively large welfare gains, limiting both aggregate and intragroup volatilities.

Item Type: Article
Journal or Publication Title: Journal of Money, Credit and Banking
Uncontrolled Keywords: rule of thumb consumers ; DSGE ; determinacy ; limited asset market participation ; Taylor principle ; optimal simple rule ; automatic stabilizers
Subjects: H Social Sciences > HB Economic Theory
Departments: Lancaster University Management School > Economics
ID Code: 60030
Deposited By: ep_importer_pure
Deposited On: 16 Nov 2012 11:33
Refereed?: Yes
Published?: Published
Last Modified: 16 Jun 2014 12:03
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/60030

Actions (login required)

View Item